Weighted norm inequalities for maximal functions from the Muckenhoupt conditions.

Título inglés Weighted norm inequalities for maximal functions from the Muckenhoupt conditions.
Título español Desigualdades de norma ponderadas para funciones maximas a partir de las condiciones de Muckenhoupt.
Autor/es Rakotondratsimba, Y.
Organización Dép. Math. Univ. Orléans, Orleans, Francia
Revista 0214-1493
Publicación 1994, 38 (1): 25-36, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés For some pairs of weight functions u, v which satisfy the well-known Muckenhoupt conditions, we derive the boundedness of the maximal fractional operator Ms (0 ≤ s < n) from Lvp to Luq with q < p.
Clasificación UNESCO 120201
Palabras clave español Funciones de peso ; Operador maximal de Hardy-Littlewood ; Operadores maximales
Código MathReviews MR1291950
Icono pdf Acceso al artículo completo